Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that reduces fever and provides effective temporary relief of acute pain where inflammation is present. Ibuprofen is especially useful in providing effective temporary relief of pain and inflammation associated with period pain, dental pain, muscular strains and sprains. Inflammation is a natural reaction of the body to trauma and injury. The damaged tissues in the body release substances called prostaglandins that make nerve endings more sensitive to pain. The prostaglandins also increase the blood flow to the area, causing tissues to become filled with fluid and producing symptoms such as pain, swelling, redness and heat.
How does Ibuprofen work?
An anti-inflammatory pain reliever such as Ibuprofen reduces the production of prostaglandins, restoring nerve endings to their normal sensitivity. The reduction of the production of prostaglandins also increases mobility and relieves symptoms of pain, swelling and redness. In effect Ibuprofen can reduce pain as well as the inflammation that causes the pain.
For period pain
Ibuprofen is effective in treating period pain because of its direct effect in inhibiting the prostaglandins released from the lining of the uterus that cause the contractions and cramping.
Paracetamol is also effective in relieving the symptoms of period pain, however it does not have the same effect as Ibuprofen in treating the cause of period pain.
Is Ibuprofen suitable for me?
Ibuprofen is a reliable and effective anti-inflammatory pain reliever that is best taken with or after food to reduce the risk of gastric discomfort. Ibuprofen may not be suitable in all health and physical conditions. In such cases, Paracetamol may be more appropriate.
You should not take Ibuprofen if you:
* Have a stomach ulcer or other stomach disorders
* Are in the last 3 months of pregnancy
* Are allergic to Ibuprofen, aspirin, other anti-inflammatory medicines, or other medicines for pain relief
* Have impaired kidney function or heart conditions
* Are taking low dose aspirin or other anticoagulants to thin the blood
Unless a doctor has told you to, don't use products containing Ibuprofen:
* For more than 3 days at a time
* At any stage of pregnancy
* If you are aged 65 or over
* If you have asthma
* With other medicines containing aspirin or other anti-inflammatory medicines or other medicines that you are taking regularly
* For children 12 years of age or less
Orders within Australia – Regular Post
Orders will be delivered by Australia Post.
$8.95 for orders weighing less than 3kg
$13.00 for orders weighing more than 3kg
Delivery is FREE if your order is over $149 and weighing less than 3kg.
Extremely heavy parcels may incur additional postage costs. We will contact you prior to dispatch if this is applicable to your order.
Orders within Australia – Express Post
Express Post is available for orders under 500g at a cost of $11.95 and between 501g – 3kg for $19.95. If your order qualifies for Express Post, this will be offered at checkout.
Orders outside Australia
International orders will be dispatched via Airmail. Please allow up to 14 days for international Airmail delivery.
Shipping costs depend on the order weight and destination country. Once you have added the products you require to your shopping basket, select your country from the dropdown list and the shipping cost will be displayed.
We hope that you will be delighted with your order. However, if for any reason you are not completely satisfied then please contact us within 7 days of receipt of your parcel, and our customer service team will be pleased to assist you with organising a return authorisation. All returned merchandise must arrive back to us in their original, unopened and unused condition.
We accept credit cards and PayPal:
* American Express
For your peace of mind, credit card information does not pass through or stored on our servers. Once you pay for your order, your credit card details are encrypted and processed through the our PCI-Compliant Payment Gateway.